# SDR SWIA2025042800007

- Difficulty date: April 7, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N255SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000622
- Aircraft time: 20,374 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS. (C-CHECK RO 04/26/2025)REMOVED AND REPLACED LH LONGITUDINAL FLOOR BEAM FR 86-89 WITH NEW REF. ERJ175 SRM 51-40-08. REPLACED WITH OEM PART, NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
